MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC330-G7520
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38s slim colonoscope -r was used during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, all images changed color during angulation.The anatomy of the patient was not visible.Another fuse c38s slim colonoscope -r was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).Block h6: device code 1304 captures the reportable event of center image lost.Block h10: a fuse c38s slim colonoscope - r was received for analysis.A functional evaluation was performed and found that the image flickers when the scope is angulated due to an internal wiring failure of the charged couple device (ccd) at the distal tip.The ccd was replaced to resolve the issue.The reported issue was confirmed.The cause of the reported failure is due to an internal wiring failure of the ccd at the distal tip.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8349383
Report Number3005099803-2019-00721
Device Sequence Number13900567
Product Code PEA
UDI-Device Identifier00840253109866
UDI-Public00840253109866
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC330-G7520
Device Catalogue Number60093
Device Lot Number2000261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1